# SDR DHL200071790D

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 460 - 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, EVIDENCE OF CRACK AROUND RIVET BETWEEN BS 460 AND 480 AND BETWEEN S-7R AND S-8R.  REMOVED RIVET BETWEEN BS 460 AND 480 STR 7R AND 8R.  CUTOUT DAMAGED AREA PER B727 SRM 51-10-1.  INSTALLED FILLER AND DOUBLER REPAIR PER B727 SRM 53-30-3 AND 51-10-2.  REF: N/R 5595.
